Facebook Pixel
EmpowHER Guest

Could I be pregnant?

By Anonymous November 18, 2014 - 9:36pm
Rate This

My last period started on 10/1.
My boyfriend and I had sex on 10/10(day 9 of my cycle)
I took plan b 10/11 (day 10)
On day 11 I had some small cramps, but figured that it was just the plan b doing what it does. Unlike most of what I've read on the internet, the pill didn't trigger an early period. The week following the pill was when I was supposed to ovulate, but I
never had the normal white discharge or increased drive.
It's now day 45 and I still haven't gotten a period. (So around 20 days late so far)
Could this just be plan b messing with my cycle?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post! 

Yes, Plan B (as I am sure you have read) does interfere with the following cycle. 

But since it has been 45 days, take a pregnancy test to rule it out. If you are negative, then your period should be back to normal in a couple of weeks. 



November 19, 2014 - 6:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!